Alert archive / Texas / River Flood Warnings in 2021
River Flood Warning 38, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Mar 26, 2021, 10:07 AM CDT for Smith County, Wood County, Texas. It took effect at Mar 27, 2021, 7:00 AM CDT. It was in force for 5 days.
The area
The outline as issued.
The facts
- Issued
- Mar 26, 2021, 10:07 AM CDT (15:07 UTC)
- In effect from
- Mar 27, 2021, 7:00 AM CDT
- Expired
- Apr 1, 2021, 5:57 AM CDT
- In force
- 5 days
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Smith County, TX, Wood County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 163 km from the middle of the area, began a volume at 15:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sabine River near Mineola (MLAT2). The gauge peaked at 14.63 ft at Mar 29, 2021, 7:00 AM CDT.
- Action stage
- 13.5 ft
- Minor stage
- 14 ft
- Moderate stage
- 18 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08018500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
486
WGUS44 KSHV 261507
FLWSHV
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Shreveport LA
1007 AM CDT Fri Mar 26 2021
...The National Weather Service in Shreveport LA has issued a Flood
Warning for the following river in Texas...
Sabine River Near Mineola affecting Wood and Smith Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
TXC423-499-271645-
/O.NEW.KSHV.FL.W.0038.210327T1200Z-210329T2100Z/
/MLAT2.1.ER.210327T1200Z.210328T0600Z.210329T0300Z.NO/
1007 AM CDT Fri Mar 26 2021
The National Weather Service in Shreveport has issued a
* Flood Warning for
the Sabine River Near Mineola.
* From Saturday morning to Monday afternoon.
* At 9:15 AM CDT Friday the stage was 12.3 feet.
* Flood stage is 14 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage
Saturday morning to a crest of 14.4 feet early Sunday morning. It
will then fall below flood stage late Sunday evening.
* Impact...At 14.0 feet, Expect flooding of secondary roadways with
picnic and recreational areas flooded as well.
&&
LAT...LON 3278 9574 3263 9535 3257 9535 3259 9550
3272 9574
$$
089 follow-up statements
086
WGUS84 KSHV 270035
FLSSHV
Flood Statement
National Weather Service Shreveport LA
735 PM CDT Fri Mar 26 2021
...The Flood Warning is extended for the following rivers in Texas...
Sabine River Near Mineola affecting Wood and Smith Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
TXC423-499-280045-
/O.EXT.KSHV.FL.W.0038.210327T1600Z-210330T0300Z/
/MLAT2.1.ER.210327T1600Z.210328T1200Z.210329T0900Z.NO/
735 PM CDT Fri Mar 26 2021
...The Flood Warning is now in effect until late Monday evening...
The Flood Warning continues for
the Sabine River Near Mineola.
* From Saturday morning to Monday evening.
* At 7:15 PM CDT Friday the stage was 12.9 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
tomorrow morning to a crest of 14.4 feet Sunday morning. It will
then fall below flood stage early Monday morning.
* Impact...At 14.0 feet, Expect flooding of secondary roadways with
picnic and recreational areas flooded as well.
&&
LAT...LON 3278 9574 3263 9535 3257 9535 3259 9550
3272 9574
$$956
WGUS84 KSHV 271358
FLSSHV
Flood Statement
National Weather Service Shreveport LA
858 AM CDT Sat Mar 27 2021
...The Flood Warning is extended for the following river in Texas...
Sabine River Near Mineola affecting Wood and Smith Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
TXC423-499-281530-
/O.EXT.KSHV.FL.W.0038.210328T0300Z-210330T2100Z/
/MLAT2.1.ER.210328T0300Z.210328T1800Z.210330T0300Z.NO/
858 AM CDT Sat Mar 27 2021
...The Flood Warning is now in effect until Tuesday afternoon...
The Flood Warning continues for
the Sabine River Near Mineola.
* From this evening to Tuesday afternoon.
* At 8:15 AM CDT Saturday the stage was 13.5 feet.
* Flood stage is 14 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
this Saturday evening to a crest of 14.4 feet early Sunday
afternoon. It will then fall below flood stage late Monday
evening.
* Impact...Minor lowland flooding.
&&
LAT...LON 3278 9574 3263 9535 3257 9535 3259 9550
3272 9574
$$
08114
WGUS84 KSHV 280056
FLSSHV
Flood Statement
National Weather Service Shreveport LA
756 PM CDT Sat Mar 27 2021
...The Flood Warning continues for the following rivers in Texas...
Sabine River Near Mineola affecting Wood and Smith Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
TXC423-499-290100-
/O.EXT.KSHV.FL.W.0038.210328T0600Z-210330T1200Z/
/MLAT2.1.ER.210328T0600Z.210328T2100Z.210329T1800Z.NO/
756 PM CDT Sat Mar 27 2021
...The Flood Warning is now in effect until Tuesday morning...
The Flood Warning continues for
the Sabine River Near Mineola.
* From late tonight to Tuesday morning.
* At 7:15 PM CDT Saturday the stage was 13.9 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage just
after midnight tonight to a crest of 14.1 feet tomorrow afternoon.
It will then fall below flood stage early Monday afternoon.
* Impact...At 14.0 feet, Expect flooding of secondary roadways with
picnic and recreational areas flooded as well.
&&
LAT...LON 3278 9574 3263 9535 3257 9535 3259 9550
3272 9574
$$
09404
WGUS84 KSHV 281257
FLSSHV
Flood Statement
National Weather Service Shreveport LA
757 AM CDT Sun Mar 28 2021
...The Flood Warning is extended for the following rivers in Texas...
Sabine River Near Mineola affecting Wood and Smith Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
TXC423-499-291300-
/O.EXT.KSHV.FL.W.0038.000000T0000Z-210331T0300Z/
/MLAT2.1.ER.210328T0245Z.210328T1800Z.210330T0900Z.NO/
757 AM CDT Sun Mar 28 2021
...The Flood Warning is now in effect until late Tuesday evening...
The Flood Warning continues for
the Sabine River Near Mineola.
* Until Tuesday evening.
* At 7:15 AM CDT Sunday the stage was 14.3 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 14.4 feet
this afternoon. It will then fall below flood stage early Tuesday
morning.
* Impact...At 14.0 feet, Expect flooding of secondary roadways with
picnic and recreational areas flooded as well.
&&
LAT...LON 3278 9574 3263 9535 3257 9535 3259 9550
3272 9574
$$
25552
WGUS84 KSHV 290047
FLSSHV
Flood Statement
National Weather Service Shreveport LA
747 PM CDT Sun Mar 28 2021
...The Flood Warning is extended for the following rivers in Texas...
Sabine River Near Mineola affecting Wood and Smith Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
TXC423-499-300100-
/O.EXT.KSHV.FL.W.0038.000000T0000Z-210331T1500Z/
/MLAT2.1.ER.210328T0245Z.210329T1200Z.210330T2100Z.NO/
747 PM CDT Sun Mar 28 2021
...The Flood Warning is now in effect until late Wednesday morning...
The Flood Warning continues for
the Sabine River Near Mineola.
* Until Wednesday morning.
* At 7:15 PM CDT Sunday the stage was 14.5 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 14.6 feet
tomorrow morning. It will then fall below flood stage Tuesday
afternoon.
* Impact...At 14.0 feet, Expect flooding of secondary roadways with
picnic and recreational areas flooded as well.
&&
LAT...LON 3278 9574 3263 9535 3257 9535 3259 9550
3272 9574
$$
25799
WGUS84 KSHV 291440
FLSSHV
Flood Statement
National Weather Service Shreveport LA
940 AM CDT Mon Mar 29 2021
...The Flood Warning is extended for the following river in Texas...
Sabine River Near Mineola affecting Wood and Smith Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
TXC423-499-301615-
/O.EXT.KSHV.FL.W.0038.000000T0000Z-210331T1800Z/
/MLAT2.1.ER.210328T0245Z.210329T1415Z.210331T0000Z.NO/
940 AM CDT Mon Mar 29 2021
...The Flood Warning is now in effect until early Wednesday
afternoon...
The Flood Warning continues for
the Sabine River Near Mineola.
* Until Wednesday afternoon.
* At 9:15 AM CDT Monday the stage was 14.6 feet.
* Flood stage is 14 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 9:15 AM CDT Monday was 14.6 feet.
* Forecast...The river is expected to fall below flood stage Tuesday
evening and continue falling to 11.4 feet Saturday morning.
* Impact...Minor lowland flooding to to diminish and end through
late Tuesday.
&&
LAT...LON 3278 9574 3263 9535 3257 9535 3259 9550
3272 9574
$$
08980
WGUS84 KSHV 301427
FLSSHV
Flood Statement
National Weather Service Shreveport LA
927 AM CDT Tue Mar 30 2021
...The Flood Warning is extended for the following river in Texas...
Sabine River Near Mineola affecting Wood and Smith Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
TXC423-499-311600-
/O.EXT.KSHV.FL.W.0038.000000T0000Z-210401T0600Z/
/MLAT2.1.ER.210328T0245Z.210329T1415Z.210331T1200Z.NO/
927 AM CDT Tue Mar 30 2021
...The Flood Warning is now in effect until early Thursday morning...
The Flood Warning continues for
the Sabine River Near Mineola.
* Until late Wednesday night.
* At 9:15 AM CDT Tuesday the stage was 14.4 feet.
* Flood stage is 14 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 9:15 AM CDT Tuesday was 14.6 feet.
* Forecast...The river is expected to fall below flood stage
Wednesday morning and continue falling to 10.8 feet Sunday morning.
* Impact...Minor lowland flooding to to diminish and end through
through Wednesday morning.
&&
LAT...LON 3278 9574 3263 9535 3257 9535 3259 9550
3272 9574
$$
08726
WGUS84 KSHV 311455
FLSSHV
Flood Statement
National Weather Service Shreveport LA
955 AM CDT Wed Mar 31 2021
...The Flood Warning is extended for the following river in Texas...
Sabine River Near Mineola affecting Wood and Smith Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
TXC423-499-011200-
/O.EXT.KSHV.FL.W.0038.000000T0000Z-210401T1200Z/
/MLAT2.1.ER.210328T0245Z.210329T1415Z.210331T1800Z.NO/
955 AM CDT Wed Mar 31 2021
...The Flood Warning is now in effect until tomorrow morning...
The Flood Warning continues for
the Sabine River Near Mineola.
* Until Thursday morning.
* At 9:15 AM CDT Wednesday the stage was 14.1 feet.
* Flood stage is 14 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 9:15 AM CDT Wednesday was 14.4 feet.
* Forecast...The river is expected to fall below flood stage this
Wednesday afternoon and continue falling to 11.1 feet Monday
morning.
* Impact...Minor lowland flooding to to diminish and end through
through Wednesday afternoon.
&&
LAT...LON 3278 9574 3263 9535 3257 9535 3259 9550
3272 9574
$$
08751
WGUS84 KSHV 011057
FLSSHV
Flood Statement
National Weather Service Shreveport LA
557 AM CDT Thu Apr 1 2021
...The Flood Warning is cancelled for the following river in Texas...
Sabine River Near Mineola affecting Wood and Smith Counties.
TXC423-499-011200-
/O.CAN.KSHV.FL.W.0038.000000T0000Z-210401T1057Z/
/MLAT2.1.ER.210328T0245Z.210329T1415Z.210331T1800Z.NO/
557 AM CDT Thu Apr 1 2021
...The Flood Warning for the Sabine River Near Mineola has been
cancelled...
The Flood Warning is cancelled for
the Sabine River Near Mineola.
* At 5:15 AM CDT Thursday the stage was 13.8 feet.
* Flood stage is 14 feet.
* Forecast...The river is expected to fall to 10.8 feet Monday
evening.
&&
LAT...LON 3278 9574 3263 9535 3257 9535 3259 9550
3272 9574
$$
08What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Mar 26, 9:54 AM CDT, 13 minutes earlier.
Area forecast discussion, Mar 26, 9:54 AM CDT, 13 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 954 AM CDT Fri Mar 26 2021 .SHORT TERM... Beautiful day going with clear skies on the visible imagery. Very cool streak of cirrus being pulled out to the NE over the last few hours. The same cloud structure made for a grand sunrise this morning. Also, there is some lingering fog in the AR river valleys to our N that looks pretty amazing. So with full sunshine going, and despite the chilly start, we are already upper 50s and in low 60s. Another 15 degrees will be realized by mid afternoon with highs around 80. NE winds are veering to ESE and all is well. No changes needed at this time. /24/ && .PREV DISCUSSION... /issued 631 AM CDT Fri Mar 26 2021/ AVIATION... While the majority of this TAF period will be spent in VFR conditions, a warm front will move north today and tonight, increasing clouds and ceilings. Ceilings will quickly fall into IFR/LIFR categories by 27/09z. /44/ PREV DISCUSSION... /issued 358 AM CDT Fri Mar 26 2021/ SHORT TERM.../Today through Saturday/ This short-term period will start off on the quiet side, as dry air continues to filter in behind yesterdays front. However, by later this afternoon, this front will become decoupled from the low, and begin retrograding north in form of a warm front. This warm front will pull moisture back into the region, and set the stage for possible severe weather Saturday evening and during the overnight hours. Instability values Saturday afternoon will range from 1500-2000 J/kg, with 700-500mb lapse rates pushing 7.5 C/km. This primed atmosphere will encounter a southeastward moving cold front, which will increase shower and thunderstorm activity throughout the day on Saturday. Currently, portions of the Four- States region are highlighted in a Day 2 slight risk for severe weather, with large hail and damaging winds being the primary threats. While low level shear is nothing to write home about, rather shapely hodographs will support the chances for an isolated tornado or two. Temperatures today will be split along the I-20 corridor, with mid 70s north, and low 80s south. As the warm front pulls north throughout the day, overnight lows will range from the mid 50s, all the way up to the upper 60s in our southern zones. By tomorrow, temperatures will range from the upper 70s to low 80s. /44/ LONG TERM.../Saturday Night through Thursday Night/ Swly flow regime aloft ahead of slightly out of phase nrn and srn stream upper trofs to be in place Saturday night, as sfc dew points in the mid 60s contribute to 1000-1500 J/kg cape. The ewd movement of the nrn stream upper trof will provide increasing lift/shear, likely initiating tstms across our nrn areas around sunset. Shear, both deep layer and low level, and instability will be sufficient to support severe storms with all modes possible. The associated cold front will push ewd through Sunday morning, driving convection sewd and bringing a cooler and more stable environment to much of the region. Model solutions differ with regard to the phasing of the nrn and srn stream trofs, and therefore the extent to which the cold front/cool airmass will be able to filter swd. The Euro/Canadian solutions keep the two out of phase, lagging the srn stream trof, and therefore are less aggressive with the srn push of the cold front. The NAM/GFS solutions present the alternative. Temperatures Sunday night into Monday will depend highly upon how this scenario plays out. In addition, the lagging srn stream trof solution (a la Euro/Canadian) will spell additional chances for tstms Sunday night into Monday, as the trof moves ewd across our area and interacts with the stalled boundary draped across our srn areas. For this particular portion of the fcst, have stayed close to NBM numbers for PoPs and temps, which seem to favor the Euro/Canadian slant. With the trof to our e by Monday night, a dry pd will carry us through Tuesday, before another upper trof dives sewd across the Plains Wednesday, bringing a strong cold front and additional chances for tstms. Nwly flow aloft and high pressure at the sfc to carry us through Thursday/Thursday night. /12/ && .PRELIMINARY POINT TEMPS/POPS... SHV 80 64 80 60 / 0 20 60 80 MLU 79 65 83 63 / 0 30 50 90 DEQ 76 54 78 52 / 0 10 50 50 TXK 76 59 78 56 / 0 20 70 70 ELD 78 60 80 57 / 0 40 70 90 TYR 79 61 79 56 / 0 10 60 50 GGG 79 61 80 56 / 0 10 70 70 LFK 82 66 83 61 / 0 10 50 60 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && 24/44/12
Hazardous weather outlook, Mar 26, 5:46 AM CDT, 4 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 546 AM CDT Fri Mar 26 2021 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-271100- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- 546 AM CDT Fri Mar 26 2021 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma, east Texas and northeast Texas. .DAY ONE...Today and Tonight... No hazardous weather is expected. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Thunderstorms will return to the region again Saturday into Sunday with lingering showers and thunderstorms possible through Monday. Some of the storms Saturday night may be severe mainly across areas along and north of I 20. Damaging winds, hail, and tornadoes will be possible with any severe storms. A cold front Wednesday may bring additional thunderstorms to the region as well. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators...and storm spotters will not be needed today or tonight. 12
Nearby
River Flood Warnings in Texas, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.